This is just a forum. Assume posts are not from medical professionals.
Hello out there. This is my first time. I am in the process of going off of effexor xl for the second time. I went off it the first time a few weeks ago and found the withdrawls too much to deal with. When I went back on it I broke out in hives. I am on prednisone and welbutrin and allegra. I think the steroids may be helping the withdrawls this time as I only have the shakes in my hands a bit. It is day 5.
jenny4 last decade
I have been of Effexor since beginning of July, the terrible side effects are almost gone now and I am able to function quite normally most of the time, so there is a light at the end of the tunnel. I've taken Effexor for 7 years so it probably is taking longer for my body to re-adadjust. I do still take Benadryl as it seems to help with the slightly 'on edge' feeling I still have.
Keep going, and good luck, xx
crooky last decade
Im on day 3 of not having effexor..I just want to know if any of these posters managed to succeed. I see all these help stories but not one that says yay I did it. Im just wondering if the zaps will go on much longer?
Starwood last decade
I have been on Effexor XR 37.5 mg for about 10 years now... I have stopped completely twice for pregnancies, but started again when the blues got to me. I have been doing very well with controlling my anxiety and believe I could do well without the meds. The withdrawl is terrible I try to skip days and that goes well until I try to skip two days then it hits. I feel like my head is spinning I feel sick and my eyes don't seem to focus. Its only 37.5 mgs is it normal to have these severe side effects? Can you please give me some insight into the proper tappering, I need to do this. Thanks
Important Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.